# SDR ASOA201001344

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SEAT TRACK SEGMENT AT LBL 9 FS 409+112 TO FS 559 IS CORRODED BEYOND LIMITS.  REMOVED LT SEAT TRACK SEGMENT AT RBL 9 FS 409+112 TO FS 559 IAW AMM 53-01-11-000-802. LOCATED, DRILLED AND COUNTERSUNK ALL NEW HOLES ON NEW SEAT TRACK IAW SRM 51-40-11. INSTALLED LT SEAT TRACK SEGMENT AT LBL 9 FS 409+112 TO FS 559 IAW AMM 53-01-11-400-802.
